# SDR DALA2017101807628

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 72,309 hours, 53,992 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22DE EMERGENCY LIGHT INOPERATIVE.  FOUND A WIRE BROKEN AT THE SEAT FRAME,   TERMINATED THE WIRE AS REQUIRED.
